Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Fred Potter on October 20, 1999, at 15:50:59

I'm 2.5 weeks into Celexa (Citaprolam) after
stopping Paxil. I spend a lot of time rolling
on the floor rubbing my feet together, very
agitated, as if everything inside me is grinding
together. This is especially marked after eating
I also wail and sob. I feel like this till noon
when I suddenly feel like a jigsaw puzzle that's
been put back together. I take Xanax AND
Klonopin. I guess I drink too much beer too,
but not enough to get a hangover. Can some
kind person say what's wrong with me?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Fred Potter thread:13514